A Variational Approach to the Study of the Existence of Invariant Lagrangian Graphs
Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 2, pp. 405-440
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
This paper surveys some recent results by the author and some collaborators, on the existence of invariant Lagrangian graphs for Tonelli Hamiltonian systems.
@article{BUMI_2013_9_6_2_a8,
author = {Sorrentino, Alfonso},
title = {A {Variational} {Approach} to the {Study} of the {Existence} of {Invariant} {Lagrangian} {Graphs}},
journal = {Bollettino della Unione matematica italiana},
pages = {405--440},
year = {2013},
volume = {Ser. 9, 6},
number = {2},
zbl = {1305.37032},
mrnumber = {3112987},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_2_a8/}
}
TY - JOUR AU - Sorrentino, Alfonso TI - A Variational Approach to the Study of the Existence of Invariant Lagrangian Graphs JO - Bollettino della Unione matematica italiana PY - 2013 SP - 405 EP - 440 VL - 6 IS - 2 UR - http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_2_a8/ LA - en ID - BUMI_2013_9_6_2_a8 ER -
Sorrentino, Alfonso. A Variational Approach to the Study of the Existence of Invariant Lagrangian Graphs. Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 2, pp. 405-440. http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_2_a8/